# SDR AALA202311157655

- Difficulty date: November 1, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 66,717 hours, 33,372 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746003620400
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING LEADING EDGE SLAT TRACK #12 FORWARD LOWER BOLT BETWEEN WS 13464 AND WS 14057, BETWEEN RIBS 25 AND 26. REPLACED BOLT PER TASK CARD 26C51057005.
